# SDR EE4Y20110414

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INNER SPAR BETWEEN RIB 2 AND RIB 2, MLG RETRACTION JACK ANCHORAGE FITTING'S BORE AND LOWER FACE WITH CORROSION.  NOTE: THE FITTING'S CORROSION/REWORKS REQUIRES A MAJOR REPAIR IAW ENGINEERING GUIDELINES.
